Continuity equations as expressions for local balances of masses in cloudy air


Contact
uwacker [ at ] awi-bremerhaven.de

Abstract


Item Type
Article
Authors
Divisions
Programs
Peer revision
ISI/Scopus peer-reviewed
Publication Status
Published
Eprint ID
5504
Cite as
Wacker, U. and Herbert, F. (2003): Continuity equations as expressions for local balances of masses in cloudy air , Tellus series a-dynamic meteorology and oceanography, 55 (3), pp. 247-254 .


Share

Research Platforms
N/A

Campaigns


Actions
Edit Item Edit Item